Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Composition of binary quadratic forms


Author: Gordon Pall
Journal: Bull. Amer. Math. Soc. 54 (1948), 1171-1175
MathSciNet review: 0028357
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09144-3
PII: S 0002-9904(1948)09144-3